# SDR ASOA201702221274

- Difficulty date: February 22, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6220312209
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 432 AT IS DAMAGED ALONG FORWARD HINGE LINE AREA (BENT EDGE) LT UPPER. REDRESSED THE SKIN TO ORIGINAL FORM PER ECTC REO 670-54-14-1012.
